# SDR DALA2018080204822

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 70,141 hours, 50,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITLIGHTS ROWS 32 AND AFT INOP. FOUND WIRE L982T14 SHORTED TO GND. REPAIRED PER SWPM CHAPTER 20. ALSO REPLACED B5-212 PWR SUPPLY BASE PER AMM 33-53. OPERATION CHECKS OK.
